# SDR HNAA2024121101221

- Difficulty date: November 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reheater
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2070 LH SIDE, ON ESCAPE HATCH REINFORCEMENT FWD AND AFT CENTERING HOLE IS CORRODED.  REPAIRED IAW ETD2024-145-031088 AND RECORDED ON EO1-05-24-0709
